MathSciNet Relay Station
MathSciNet bibliographic data
MR2490214 42C40 (43A85)
Führ, H. Painless Gabor expansions on homogeneous manifolds. Appl. Comput. Harmon. Anal. 26 (2009), no. 2, 200–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement